# SDR USAA920080426

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 60,218 hours, 38,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - DAILY CHECK - CRACKED FUSELAGE SKIN,  BS 762, S 19R.  REPAIRED FUSELAGE SKIN, BS 762, S19R IAW B737 SRM 53-00-01 REPAIR 31.
